# SDR AALA202512167202

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 31,252 hours, 13,347 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: UPON CONFIGURATION FLAPS STUCK AT 27 DEGREES WITH AMBER LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED. AIRCRAFT EMERGENCY LANDED SAFELY AT IND. INSPECTED AND FOUND HYDRAULIC SYSTEM-B LOW, SERVICED HYDRAULIC SYSTEM-B. PER AMM 12-12-00. INSPECTED FOR LEAKS NO LEAKS NOTED. TROUBLESHOOT PER FIM 27-51-00-810-813 WITH NO ADDITIONAL FAULTS NOTED.
